# SDR MWEA99549

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 99116001
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT CENTERLINE FRAME LEFT SIDE OF FRAME WEB.  MTC FABRICATED AND INSTALLED REPAIR.
